# SDR ZZDA2011590

- Difficulty date: July 18, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT ON CORNER OF FWD CLOSET (LEFT OF COMPARTMENT 308) BROKEN.  REMOVED AND REPLACED PROXIMITY LIGHT ASSEMBLY IAW BUCHER CMM 25-30 AND B737 SWPM 20-30.  OPS CHECK GOOD.  OK FOR SERVICE.
